MAUDE Adverse Event Report: COVIDIEN SHARPS CONTAINER 12GAL RED; CONTAINER, SHARPS

COVIDIEN SHARPS CONTAINER 12GAL RED; CONTAINER, SHARPS
Model Number 8932PG2
Medical Device Problem Codes Component or Accessory Incompatibility (2897); Fail-Safe Problem (2936)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.  if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that the lids do not fit properly and the opening does not keep sharps in.The surgeon was disposing his sharps and other sharps flipped up and out of the box.No one was injured.
 
Additional Manufacturer Narrative
Section e1 has been updated to include the facility's address: (b)(6).

Brand Name
SHARPS CONTAINER 12GAL RED
Common Device Name
CONTAINER, SHARPS
Manufacturer (Section D)
COVIDIEN
815 tek drive
crystal lake IL 60039 9002
MDR Report Key12103742
Report Number1424643-2021-00608
Device Sequence Number4816288
Product Code MMK
UDI-Device Identifier40884521022417
UDI-Public40884521022417
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8932PG2
Device Catalogue Number8932PG2
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/16/2021
Supplement Date Received by Manufacturer06/16/2021
Initial Report FDA Received Date07/01/2021
Supplement Report FDA Received Date07/07/2021
Patient Sequence Number1